I am not really rested for all the activity
Trazodone - Does any one have very vivid and tiring dreams on this?
- 25 Feb 2013 by 111tess
- 26 February 2013
Hello 111tess. Not that uncommon athough not specificlly listed as a side effect. Antidepressants are known for thier share of side effects. Mirtazapine for example is another antidepressant where people experience dreams that are so real, people tend to almost believe it as reality. Regards pledge
Talk to your doctor about it, maybe your dose is too high for you! I have taken it but that has not happened to me.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2015 • 2 answers
Updated 1 Sep 2018 • 5 answers
Updated 14 Feb 2017 • 2 answers
Updated 2 Jun 2017 • 1 answer
Updated 14 days ago • 7 answers